# SDR DALA2024091609038

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,277 hours, 5,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 11 LWR AFT SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02A, REQUIRES NDT INSPECTION FOR SIGNS OF CRACKS. PERFORMED EDDY CURRENT INSPECTION IAW ANDTP 51-01-20-01AAA- 353A-A NO DEFECTS NOTED. (LP# 0551977)
